Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/5394,
  title    = {Parallel Multisplitting Methods for Singular Linear Systems},
  author    = {Guangbin Wang and  Fuping Tan},
  country   = {China},
  institution={Qingdao University of Science and Technology},
  abstract  = {In this paper, we discuss convergence of the extrapolated iterative methods for linear systems with the coefficient matrices are singular H-matrices. And we present the sufficient and necessary conditions for convergence of the extrapolated iterative methods. Moreover, we apply the results to the GMAOR methods. Finally, we give one numerical example.
},
  {International Journal of Mathematical and Computational Sciences },  volume    = {4},
  number    = {7},
  year      = {2010},
  pages     = {816 - 819},
  ee        = {http://waset.org/publications/5394},
  url       = {http://waset.org/Publications?p=43},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 43, 2010},
}